MAUDE Adverse Event Report: Abbott Medical Epic Plus; Heart-Valve, Non-Allograft Tissue

Abbott Medical Epic Plus; Heart-Valve, Non-Allograft Tissue
Model Number E200-31M
Medical Device Problem Codes Perivalvular Leak (1457); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2026, a 31mm epic plus mitral valve was chosen for a procedure.After ligation, the cuff and shield sections were generally sewn together with uniform stitching; however, a portion was found to have non-uniform spacing, with a gap of approximately 1.5 stitch intervals.There was para leak was noted.The valve remains implanted and has not been explanted.The patient was reported stable.
 
Additional Manufacturer Narrative
An event of non-uniform stitching and paravalvular leak was reported.A returned device inspection, to rule out any device-related causes, could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported non-uniform stitching and subsequent paravalvular leak could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
Epic Plus
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical Ltda. Reg#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50098430
Report Number2135147-2026-05221
Device Sequence Number10271736
Product Code LWR
UDI-Device Identifier05415067033093
UDI-Public(01)05415067033093(17)290406
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE200-31M
Device Catalogue NumberE200-31M
Device Lot NumberBR00052631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown